Change search
ReferencesLink to record
Permanent link

Direct link
Renormalised Chern-Weil forms associated with families of Dirac operators
KTH, School of Engineering Sciences (SCI), Theoretical Physics.
2007 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, Vol. 57, no 9, 1789-1814 p.Article in journal (Refereed) Published
Abstract [en]

We provide local expressions for Chern-Weil type forms built from superconnections associated with families of Dirac operators previously investigated in [S. Scott, Zeta-Chern forms and the local family index theorem, Trans. Amer. Math. Soc. (in press). arXiv: math.DG/0406294] and later in [S. Paycha, S. Scott, Chern-Weil forms associated with superconnections, in: B. Booss-Bavnbeck, S. Klimek, M. Lesch, W. Zhang (Eds.), Analysis, Geometry and Topology of Elliptic Operators, World Scientific, 2006]. When the underlying fibration of manifolds is trivial, the even degree forms can be interpreted as renormalised Chern-Weil forms in as far as they coincide with regularised Chern-Weil forms up to residue correction terms. Similarly, a new formula for the curvature of the local fermionic vacuum line bundles is derived using a residue correction term added to the naive curvature formula. We interpret the odd degree Chern-Weil type forms built from superconnections as Wodzicki residues and establish a transgression formula along the lines of known transgression formulae for eta-forms.

Place, publisher, year, edition, pages
2007. Vol. 57, no 9, 1789-1814 p.
Keyword [en]
chem character, infinite rank vector bundles, index theorems for Dirac type operators, renormalised traces, residues of pseudodifferential operators, gerbes, infinite dimensional Grassmann manifolds
National Category
Physical Sciences
URN: urn:nbn:se:kth:diva-37079DOI: 10.1016/j.geomphys.2007.03.001ISI: 000247504100004ScopusID: 2-s2.0-34248998246OAI: diva2:432012
Available from: 2011-07-28 Created: 2011-07-28 Last updated: 2011-07-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Mickelsson, Jouko
By organisation
Theoretical Physics
In the same journal
Journal of Geometry and Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link